We prove global existence of smooth solutions for a slightly supercritical hyperdissipative Navier–Stokes under the optimal condition on the correction to the dissipation. This proves a conjecture formulated by Tao.

Global regularity for a slightly supercritical hyperdissipative Navier–Stokes system / Barbato, David; Morandin, Francesco; Romito, Marco. - In: ANALYSIS & PDE. - ISSN 2157-5045. - 7:8(2015), pp. 2009-2027. [10.2140/apde.2014.7.2009]

Global regularity for a slightly supercritical hyperdissipative Navier–Stokes system

MORANDIN, Francesco;
2015

Abstract

We prove global existence of smooth solutions for a slightly supercritical hyperdissipative Navier–Stokes under the optimal condition on the correction to the dissipation. This proves a conjecture formulated by Tao.
Global regularity for a slightly supercritical hyperdissipative Navier–Stokes system / Barbato, David; Morandin, Francesco; Romito, Marco. - In: ANALYSIS & PDE. - ISSN 2157-5045. - 7:8(2015), pp. 2009-2027. [10.2140/apde.2014.7.2009]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2787431
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 37
  • ???jsp.display-item.citation.isi??? 34
social impact